Ask a Pharmacist Expert Forum
Cymbalta and Wellbutrin causes tremors?
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Cymbalta and Wellbutrin causes tremors?
Hello and thanks for taking my question.

In July 2008 I switched over from Zoloft and Invega to Wellbutrin and Cymbalta.  At that time, these were my only medications.  In August 08, when I stood up from my chair, my legs had terrible tremors.  They were so bad that I had to hold onto the desk.  This still happens today.  I also experience leg tremors when descending stairs - but not going up.  I get minor tremors while going from a standing to a sitting position.  My right hand has started to tremor - kind of fast but mild. The leg tremors are fast and dramatic.  They occur more when fatigued.  Could Cymbalta and Wellbutrin cause these tremors? My MD has no answer.  The other meds listed above were started after the tremors began.  
Discussion is closed
Cancel
3 Answers
Page 1 of 1
669824 tn?1225842912
In clinical trials of Cymbalta, tremor was not reported at the 20 mg per day dose, but with 60 mg per day or 60 mg twice daily the incidence of tremor was 1% and 5% of the participants respectively.

Frequent neurological side effects of Wellbutrin include tremor. The incidence of tremor is high; roughly 20% of patients reported tremor during clinical trials , compared to about 8% taking a placebo.
Discussion is closed
Cancel
Comment
Avatar universal
I forgot to mention the dosages of Cymbalta - 90mg, Wellbutrin - 300mg, Vyvanse - 70mg.

I also forgot to mention that I am suffering from debilitating fatigue and "brain zaps" that also started soon after beginning Cymbalta and Wellbutrin.
Discussion is closed
Cancel
Comment
Avatar universal
Thanks very much for the answer.  This data gives me something to talk to my doctor about.

Take care!

Curt
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank